alexa Lichenoid cutaneous drug reaction at injection sites of granulocyte colony-stimulating factor (Filgrastim).
Dermatology

Dermatology

Journal of Clinical & Experimental Dermatology Research

Author(s): Viallard AM, Lavenue A, Balme B, Pincemaille B, Raudrant D,

Abstract Share this page

Abstract Colony-stimulating factors are widely used for bone marrow recovery after chemotherapy. Various cutaneous side-effects have been described in most cases involving neutrophils. We report the first case of lichenoid reaction at injection sites of granulocyte colony-stimulating factor (G-CSF) in a 40-year-old patient treated for breast cancer. The eruption cleared after drug withdrawal, no recurrence was observed after drug replacement by granulocyte-macrophage colony-stimulating factor. Mainly lymphocyte-mediated lichenoid eruption to G-CSF was shown. Cutaneous side-effects to G-CSF do not share unequivocal pathogeny based on stimulation of neutrophils. This article was published in Dermatology and referenced in Journal of Clinical & Experimental Dermatology Research

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords